# SDR F3LA98174

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 946
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION REPORTED CORROSION ON TRANSVERSE BEAM, BS 946 TO BS 986, AT R2 DOOR, MAIN CABIN FLOOR. MAINTENANCE FABRICATED REPLACEMENT TRANSVERSE BEAM AND REPAIRED PER SRM 53-60-15 AND SRM 51-70-11.  (M)
